| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that an implantable collamer lens was implanted into the patient's eye.Excessive vault was observed.Lens remain implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A1 - unk.A2 - unk.A3 - unk.A4 - unk.A5 - unk.A6 - unk.B3 - unk.D2 - product code: unk (esubmitter software does not allow for a blank or 'unk' entry).D4 - unk.D6a - unk.H4 - unk.Claim# (b)(4).
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7, -11.0/2.5/069 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od).Excessive vault was observed.Lens remains implanted.Cause of event reported as unknown.Reportedly, patient is happy and patient will be reviewed.Additional information has been requested but none has been forthcoming.